# SDR IPXA2015082492648

- Difficulty date: August 15, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,155 hours, 15,168 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B0220070
- Part serial: 000438
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AILERON FWD LWR EDGE FOUND CHAFING METAL.  HOT BOND REPAIR PERFORMED IAW SRM 51-70-09 AND SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 1, REV 74.
